Partially Ordered Abelian Groups

Book

Partially Ordered Abelian Groups with Interpolation
Surveys and Monographs Series, No. 20
Providence (1986) American Math. Society
Zentralblatt 589 (1986) 06008; Math. Reviews 88f: 06013
Bull. London Math. Soc. 19 (1987) 394-395; Bull. Amer. Math. Soc. 21 (1989) 200-204

Expository and Overview Article

Partially ordered Grothendieck groups
Publ. Sec. Mat. Univ. Autònoma Barcelona 29, No. 2-3 (1985) 77-103
Zentralblatt 594 (1987) 16017; Math. Reviews 87j:46130

Research Articles

Semilattices of groups and inductive limits of Cuntz algebras (with E. Pardo and F. Wehrung)
J. reine angew. Math. 588 (2005) 1-25
Math. Reviews 07b:46088; Zentralblatt 1115.46059
The complete dimension theory of partially ordered systems with equivalence and orthogonality (with F. Wehrung)
Memoirs Amer. Math. Soc. No. 831 (2005) viii+1-117
Math. Reviews 06d:06001; Zentralblatt 1075.06001
K0 of purely infinite simple regular rings (with P. Ara and E. Pardo)
K-Theory 26 (2002) 69-100
Zentralblatt 1012.16013; MR 04e:19001
Representations of distributive semilattices in ideal lattices of various algebraic structures (with F. Wehrung)
Algebra Universalis 45 (2001) 71-102
Math. Reviews 02g:06008; Zentralblatt 1039.06003
K0 of multiplier algebras of C*-algebras with real rank zero
K-Theory 10 (1996) 419-489
Math. Reviews 98e:46086; Zentralblatt 857.46044
K0 of regular rings with bounded index of nilpotence
in Abelian Group Theory and Related Topics (R. Göbel, P. Hill, and W. Liebert, Eds.)
Contemp. Math. 171 (1994) 173-199
Math. Reviews 95h:16008; Zentralblatt 816 (1995) 16012
Extensions of dimension groups and AF C*-algebras
J. reine angew. Math. 412 (1990) 150-219
Zentralblatt 712 (1991) 46028; Math. Reviews 92c:46076
Tensor products of dimension groups and K0 of unit-regular rings (with D.E. Handelman)
Canadian J. Math. 38 (1986) 633-658
Zentralblatt 608 (1987) 16027; Math. Reviews 87i:16043
Stenosis in dimension groups and AF C*-algebras (with D.E. Handelman)
J. reine angew. Math. 332 (1982) 1-98
Zentralblatt 489 (1983) 46052; Math. Reviews 83m:46101
Affine representations of Grothendieck groups and applications to Rickart C*-algebras and Aleph0-continuous regular rings (with D.E. Handelman and J.W. Lawrence)
Memoirs Amer. Math. Soc. No. 234 (1980) vii+1-163
Zentralblatt 435 (1981) 16005; Math. Reviews 81f:16040
Metric completions of partially ordered abelian groups (with D.E. Handelman)
Indiana Univ. Math. J. 29 (1980) 861-895
Zentralblatt 455 (1981) 06012; Math. Reviews 82b:06020
Rank functions and K0 of regular rings (with D. Handelman)
J. Pure Appl. Algebra 7 (1976) 195-216
Zentralblatt 321 (1976) 16009; Math. Reviews 52 (1976) 10794

Author:
goodearl@math.ucsb.edu

Last Modified: February 2010

Research Interests

Curriculum Vitae

Ken Goodearl's Home Page

Department of Mathematics Home Page


UCSB Home Page